# SDR USAA2010081991709

- Difficulty date: August 13, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 507945264
- Part serial: 003
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACK ON MAIN ENTRY DOOR AFT FRAME AT NR 7 STOP PIN ACCESS HOLE FORWARD EDGE AT BEAM NR 12.  REPAIRED MAIN ENTRY DOOR AFT FRAME AT NR 7 STOP PIN ACCESS HOLE FORWARD EDGE AT BEAM NR 12 IAW EA 102082.
